MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION PROLOOP PLUG; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION PROLOOP PLUG; MESH, SURGICAL, POLYMERIC
Model Number 30901 - PROLOOP MESH PLUG MEDIUM
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Hernia (2240); Erectile Dysfunction (4511); Implant Pain (4561)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: based on the review of the device history records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirement.This report is based upon allegations made in a lawsuit in which atrium medical is named as a defendant.This report shall not be considered as an admission by atrium medical that the product described in the lawsuit claim and described herein is or was defective, or that it had any causal relationship to any injuries allegedly suffered by the plaintiff.H3 other text : product not returned.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced recurrent hernia, pain and suffering emotional distress, sexual dysfunction, diminished quality of life, defect in femoral canal, contracted mesh, scar tissue, nerve block, additional surgery on (b)(6) 2023.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.
 
Additional Manufacturer Narrative
Corrected data: section e1 - name and phone number & e4.Additional information: section b5, e1 - email address, & h6.
 
Event or Problem Description
Email received with additional information, a revision date of (b)(6) 2017 with prolite mesh implanted.And medwatch report mw5117527 was received for a complaint that was previously submitted (mdr 3011175548-2023-00107).

Brand Name
PROLOOP PLUG
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key16958823
Report Number3011175548-2023-00107
Device Sequence Number5491376
Product Code FTL
UDI-Device Identifier00650862309010
UDI-Public00650862309010
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K930669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Model Number30901 - PROLOOP MESH PLUG MEDIUM
Device Catalogue Number30901
Device Lot Number10856967
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by Manufacturer05/12/2023
Initial Report FDA Received Date05/18/2023
Supplement Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale